Alert archive / California / Wind Advisories in 2009
Wind Advisory 18, NWS Medford, OR
NWS Medford, OR issued this wind advisory at Dec 30, 2009, 12:53 PM PST for Modoc County, Siskiyou County, California. It took effect at Dec 31, 2009, 6:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 30, 2009, 12:53 PM PST (20:53 UTC)
- In effect from
- Dec 31, 2009, 6:00 AM PST
- Expired
- Dec 31, 2009, 3:47 AM PST
- In force
- Issued by
- NWS Medford, OR
Counties Modoc County, CA, Siskiyou County, CA
The radar
The Medford radar (KMAX), 105 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 8.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 478 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMFR 302053 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1253 PM PST WED DEC 30 2009 ORZ021-022-310600- /O.CON.KMFR.HW.W.0011.091231T1400Z-100101T0300Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 1253 PM PST WED DEC 30 2009 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 7 PM PST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 7 PM PST THURSDAY. * WINDS WILL INCREASE TO 25 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH. * COASTAL RESIDENTS AND TRAVELERS ALONG AND NEAR HIGHWAY 101 COULD BE IMPACTED WITH THE VERY HEAVY RAINFALL RATES AND THE CHANCE OF TREES AND POWER LINES TOPPLING OVER WHICH COULD RESULT IN A STRONG POSSIBILITY OF POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ CAZ081-310600- /O.UPG.KMFR.HW.A.0009.100101T0000Z-100101T1800Z/ /O.NEW.KMFR.WI.Y.0018.091231T1400Z-100101T0300Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 1253 PM PST WED DEC 30 2009 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 7 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY FOR THE SHASTA VALLEY...WHICH IS IN EFFECT FROM 6 AM TO 7 PM PST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS TO TRAVELERS IN THE SHASTA VALLEY...ESPECIALLY HIGH PROFILE VEHICLES...IS POSSIBLE. WINDS WILL BE STRONGEST IN THE WEED AREA. && $$ HOLTZ
3 follow-up statements
000 WWUS76 KMFR 310626 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1026 PM PST WED DEC 30 2009 ORZ031-311600- /O.EXB.KMFR.HW.W.0011.091231T1800Z-100101T0300Z/ CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEVIEW 1026 PM PST WED DEC 30 2009 ...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 7 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM PST THURSDAY. * SOUTH AND SOUTHWEST WINDS WILL INCREASE LATE WEDNESDAY MORNING REACHING 30 TO 50 MPH WITH GUSTS 40 TO 80 MPH IN THE AFTERNOON...PERSISTING INTO THE EARLY EVENING. * WINDS WILL BE HIGHEST ACROSS THE MOUNTAINS AND IN AREAS OPEN TO THE SOUTHWEST. * THE STRONGEST WINDS ARE LIKELY TO OCCUR NEAR SUMMER LAKE AND SILVER LAKE ALONG PORTIONS OF HIGHWAYS 31 AND 140. * SNOW LEVELS ARE LIKELY TO START ON THE VALLEY FLOORS AND THEN RISE TO 5000 TO 5500 FEET DURING THE WARNING PERIOD. * SNOW AMOUNTS ARE LIKELY TO BE 1 TO 3 INCHES ABOVE 5000 FEET. * THIS WILL CREATE BLOWING AND SOME DRIFTING OF SNOW...ESPECIALLY AT HIGHER ELEVATIONS ABOVE 5000 FEET...WHICH WILL REDUCE VISIBILITIES TO LESS THAN HALF MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ ORZ021-022-311600- /O.EXT.KMFR.HW.W.0011.091231T1400Z-100101T0200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 1026 PM PST WED DEC 30 2009 ...HIGH WIND WARNING NOW IN EFFECT FROM 6 AM TO 6 PM PST THURSDAY... THE HIGH WIND WARNING IS NOW IN EFFECT FROM 6 AM TO 6 PM PST THURSDAY. * WINDS WILL INCREASE TO 35 TO 55 MPH WITH GUSTS 55 TO 75 MPH. * THE STRONGEST WINDS ARE EXPECTED TO OCCUR FROM ABOUT SUNRISE TO EARLY IN THE AFTERNOON. * WINDS ARE LIKELY TO BE THE HIGHEST ALONG AND NEAR THE COASTAL HEADLANDS...AND ALONG HIGHWAY 101 ALONG THE CURRY COAST...PARTICULARLY NEAR HUMBUG STATE PARK. * COASTAL RESIDENTS AND TRAVELERS ALONG AND NEAR HIGHWAY 101 WILL BE IMPACTED WITH THE VERY HEAVY RAINFALL RATES ALONG WITH THESE WINDS...WHICH WILL COULD CAUSE TREES AND POWER LINES TO TOPPLE. POWER OUTAGES ARE A REAL POSSIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ CAZ085-311600- /O.EXB.KMFR.WI.Y.0018.091231T1800Z-100101T0300Z/ MODOC COUNTY- INCLUDING THE CITY OF...ALTURAS 1026 PM PST WED DEC 30 2009 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM PST THURSDAY. * SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS 40 TO 55 MPH IN THE WARNER MOUNTAINS. * SNOW LEVELS BEGINNING BETWEEN 4000 AND 5000 FEET WILL RISE TO 5500 TO 6500 FEET WEDNESDAY EVENING. * WHILE ONLY 1 TO 3 INCHES OF SNOW WILL OCCUR...GENERALLY ABOVE 5000 FEET...BLOWING AND SOME DRIFTING OF SNOW WILL OCCUR ALONG HIGHWAY 299 THROUGH CEDAR PASS. * IMPACTS TO TRAVEL SHOULD BE EXPECTED IN THE WARNER MOUNTAINS...ESPECIALLY FOR HIGH PROFILE VEHICLES CROSSING CEDAR PASS...AND FOR SNOWMOBILERS. && $$ CAZ081-311600- /O.CON.KMFR.WI.Y.0018.091231T1400Z-100101T0300Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 1026 PM PST WED DEC 30 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 7 PM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 7 PM PST THURSDAY. * SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 40 TO 55 MPH. * THE STRONGEST WINDS WILL OCCUR LATE THURSDAY MORNING THROUGH ABOUT SUNSET. * WINDS WILL BE STRONGEST IN AND NEAR THE WEED AIRPORT AND NEAR BLACK BUTTE SUMMIT. * IMPACTS TO TRAVEL ARE EXPECTED ALONG INTERSTATE 5 IN THE SHASTA VALLEY...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ BTL
000 WWUS76 KMFR 310635 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1035 PM PST WED DEC 30 2009 CAZ085-310745- /O.CAN.KMFR.WI.Y.0018.091231T1800Z-100101T0300Z/ MODOC COUNTY- INCLUDING THE CITY OF...ALTURAS 1035 PM PST WED DEC 30 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND ADVISORY. A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW HAS BEEN ISSUED TO REPLACE THE WIND ADVISORY. $$ ORZ021-022-311600- /O.CON.KMFR.HW.W.0011.091231T1400Z-100101T0200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 1035 PM PST WED DEC 30 2009 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM PST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM PST THURSDAY. * WINDS WILL INCREASE TO 35 TO 55 MPH WITH GUSTS 55 TO 75 MPH. * THE STRONGEST WINDS ARE EXPECTED TO OCCUR FROM ABOUT SUNRISE TO EARLY IN THE AFTERNOON. * WINDS ARE LIKELY TO BE THE HIGHEST ALONG AND NEAR THE COASTAL HEADLANDS...AND ALONG HIGHWAY 101 ALONG THE CURRY COAST... PARTICULARLY NEAR HUMBUG STATE PARK. * COASTAL RESIDENTS AND TRAVELERS ALONG AND NEAR HIGHWAY 101 WILL BE IMPACTED WITH THE VERY HEAVY RAINFALL RATES ALONG WITH THESE WINDS...WHICH WILL COULD CAUSE TREES AND POWER LINES TO TOPPLE. POWER OUTAGES ARE A REAL POSSIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ ORZ031-311600- /O.CON.KMFR.HW.W.0011.091231T1800Z-100101T0300Z/ CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEVIEW 1035 PM PST WED DEC 30 2009 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM PST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM PST THURSDAY. * SOUTH AND SOUTHWEST WINDS WILL INCREASE LATE WEDNESDAY MORNING REACHING 30 TO 50 MPH WITH GUSTS 40 TO 80 MPH IN THE AFTERNOON...PERSISTING INTO THE EARLY EVENING. * WINDS WILL BE HIGHEST ACROSS THE MOUNTAINS AND IN AREAS OPEN TO THE SOUTHWEST. * THE STRONGEST WINDS ARE LIKELY TO OCCUR NEAR SUMMER LAKE AND SILVER LAKE ALONG PORTIONS OF HIGHWAYS 31 AND 140. * SNOW LEVELS ARE LIKELY TO START ON THE VALLEY FLOORS AND THEN RISE TO 5000 TO 5500 FEET DURING THE WARNING PERIOD. * SNOW AMOUNTS ARE LIKELY TO BE 1 TO 3 INCHES ABOVE 5000 FEET. * THIS WILL CREATE BLOWING AND SOME DRIFTING OF SNOW... ESPECIALLY AT HIGHER ELEVATIONS ABOVE 5000 FEET...WHICH WILL REDUCE VISIBILITIES TO LESS THAN HALF MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ CAZ081-311600- /O.CON.KMFR.WI.Y.0018.091231T1400Z-100101T0300Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 1035 PM PST WED DEC 30 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 7 PM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 7 PM PST THURSDAY. * SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 40 TO 55 MPH. * THE STRONGEST WINDS WILL OCCUR LATE THURSDAY MORNING THROUGH ABOUT SUNSET. * WINDS WILL BE STRONGEST IN AND NEAR THE WEED AIRPORT AND NEAR BLACK BUTTE SUMMIT. * IMPACTS TO TRAVEL ARE EXPECTED ALONG INTERSTATE 5 IN THE SHASTA VALLEY...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ LUTZ
000 WWUS76 KMFR 311147 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 347 AM PST THU DEC 31 2009 CAZ081-312000- /O.UPG.KMFR.WI.Y.0018.091231T1400Z-100101T0300Z/ /O.EXB.KMFR.HW.W.0011.091231T1400Z-100101T0300Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 347 AM PST THU DEC 31 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. * SOUTH WINDS WILL INCREASE TO 25 TO 40 MPH WITH GUSTS TO 60 MPH. * THE STRONGEST WINDS WILL OCCUR LATE THURSDAY MORNING THROUGH A LITTLE AFTER SUNSET. * WINDS WILL BE STRONGEST IN AND NEAR THE WEED AIRPORT AND NEAR BLACK BUTTE SUMMIT. * IMPACTS TO TRAVEL ARE EXPECTED ALONG INTERSTATE 5 IN THE SHASTA VALLEY...ESPECIALLY FOR HIGH PROFILE VEHICLES. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ ORZ021-022-312000- /O.CON.KMFR.HW.W.0011.091231T1400Z-100101T0200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 347 AM PST THU DEC 31 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS WILL INCREASE TO 35 TO 55 MPH WITH GUSTS 55 TO 75 MPH. * THE STRONGEST WINDS ARE EXPECTED TO OCCUR FROM ABOUT SUNRISE TO EARLY IN THE AFTERNOON. * WINDS ARE LIKELY TO BE THE HIGHEST ALONG AND NEAR THE COASTAL HEADLANDS...MOSTLY FROM BANDON SOUTH AND ALONG HIGHWAY 101 ALONG THE CURRY COAST... PARTICULARLY NEAR HUMBUG STATE PARK. * COASTAL RESIDENTS AND TRAVELERS ALONG AND NEAR HIGHWAY 101 WILL BE IMPACTED WITH THE VERY HEAVY RAINFALL RATES ALONG WITH THESE WINDS...WHICH WILL COULD CAUSE TREES AND POWER LINES TO TOPPLE. POWER OUTAGES ARE LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ ORZ031-312000- /O.CON.KMFR.HW.W.0011.091231T1800Z-100101T0300Z/ CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEVIEW 347 AM PST THU DEC 31 2009 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING. * SOUTH AND SOUTHWEST WINDS WILL INCREASE LATE WEDNESDAY MORNING REACHING 30 TO 40 MPH WITH GUSTS 60 MPH IN THE AFTERNOON...PERSISTING INTO THE EARLY EVENING. * THE STRONGEST WINDS ARE LIKELY TO OCCUR NEAR SUMMER LAKE AND SILVER LAKE ALONG PORTIONS OF HIGHWAYS 31 AND 140. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ SVEN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Dec 30, 8:50 AM PST, 4 hours 3 minutes earlier.
Area forecast discussion, Dec 30, 8:50 AM PST, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
850 AM PST WED DEC 30 2009
.DISCUSSION...MOIST NORTHWEST FLOW OVER THE REGION TODAY. LATEST
RADAR SHOWS JUST SOME ISOLATED SHOWER ACTIVITY AROUND THE AREA THIS
MORNING. EXPECT MAINLY SCATTERED SHOWERS AROUND THE AREA TODAY AS
SHORT WAVE MOVES THROUGH THE REGION.
&&
.AVIATION...AREAS OF IFR IN LOW CLOUDS AND FOG IN THE WEST SIDE
VALLEYS AN LOW CLOUDS AND FOG WILL EMBED IN OVERALL MVFR
CONDITIONS IN SHOWERS ACROSS THE REGION THIS MORNING...BECOMING
MVFR TO VFR IN DECREASING SHOWERS DURING THE DAY INTO THE EVENING.
AREAS OF IFR IN LOW CLOUDS WILL DEVELOP BY TOMORROW MORNING.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER STORM WARNING FROM 1 AM TO 4 PM PST THURSDAY FOR ORZ027-
ORZ028-ORZ030.
HIGH WIND WARNING FROM 6 AM TO 7 PM PST THURSDAY FOR ORZ021-
ORZ022.
CA...WINTER STORM WARNING FROM 1 AM TO 4 PM PST THURSDAY FOR CAZ080-
CAZ082-CAZ083.
HIGH WIND WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING
FOR CAZ081.
PACIFIC COASTAL WATERS...HAZARDOUS SEAS WARNING FROM 4 AM TO 7 PM
PST THURSDAY FOR PZZ350-PZZ356.
GALE WARNING FROM 4 AM TO 7 PM PST THURSDAY FOR PZZ350-PZZ356.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 AM PST THURSDAY
FOR PZZ350-PZZ356.
HAZARDOUS SEAS WARNING FROM 1 AM TO 7 PM PST THURSDAY FOR
PZZ370-PZZ376.
GALE WARNING FROM 1 AM TO 7 PM PST THURSDAY FOR PZZ370-PZZ376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 1 AM PST THURSDAY
FOR PZZ370-PZZ376.
RHHazardous weather outlook, Dec 30, 4:42 AM PST, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 442 AM PST WED DEC 30 2009 ORZ021-022-311300- SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 442 AM PST WED DEC 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HIGH WIND WARNING IN EFFECT FROM 6 AM TO 7 PM PST THURSDAY. SEE WEATHER MESSAGE FOR DETAILS. FLOOD POTENTIAL FOR RIVERS AND STREAMS OF COOS AND CURRY COUNTIES BEGINNING EARLY THURSDAY MORNING. SEE HYDROLOGIC OUTLOOK FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ081-311300- CENTRAL SISKIYOU COUNTY- 442 AM PST WED DEC 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HIGH WIND WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING. SEE WEATHER MESSAGE FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ031-311300- CENTRAL AND EASTERN LAKE COUNTY- 442 AM PST WED DEC 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINTER STORM WARNING IN EFFECT FROM 1 AM TO 4 PM PST THURSDAY ABOVE 5000 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ027-028-311300- SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- 442 AM PST WED DEC 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINTER STORM WARNING IN EFFECT FROM 1 AM TO 4 PM PST THURSDAY. SEE WINTER WEATHER MESSAGE FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ080-311300- WESTERN SISKIYOU COUNTY- 442 AM PST WED DEC 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINTER STORM WARNING IN EFFECT FROM 1 AM TO 4 PM PST THURSDAY ABOVE 2500 FEET. SEE WINTER WEATHER MESSAGE FOR DEATAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ082-083-311300- SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 442 AM PST WED DEC 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINTER STORM WARNING IN EFFECT FROM 1 AM TO 4 PM PST THURSDAY ABOVE 4000 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GLASER
In the hours before
Local storm report, Dec 30, 10:17 AM PST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1017 AM PST WED DEC 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM SNOW 11 SSE SPRAGUE RIVER 42.30N 121.41W
12/30/2009 M3.3 INCH KLAMATH OR TRAINED SPOTTER
24 HOUR PERIOD FROM 10 AM TO 10 AM.
&&
SUGDENLocal storm report, Dec 30, 10:18 AM PST, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1018 AM PST WED DEC 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW YREKA 41.73N 122.63W
12/30/2009 M2.4 INCH SISKIYOU CA CO-OP OBSERVER
24 HOUR ACCUMULATION ENDING AT 8AM
&&
BUNKERLocal storm report, Dec 30, 10:28 AM PST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1028 AM PST WED DEC 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW MCCLOUD 41.25N 122.14W
12/30/2009 M5.0 INCH SISKIYOU CA CO-OP OBSERVER
24 HOUR ACCUMULATION
&&
BUNKERLocal storm report, Dec 30, 10:30 AM PST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1030 AM PST WED DEC 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW FORT JONES 41.61N 122.84W
12/30/2009 M2.6 INCH SISKIYOU CA CO-OP OBSERVER
24 HOUR ACCUMULATION
&&
BUNKERLocal storm report, Dec 30, 10:33 AM PST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1033 AM PST WED DEC 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM SNOW MOUNT SHASTA 41.32N 122.32W
12/29/2009 M3.0 INCH SISKIYOU CA CO-OP OBSERVER
ACCUMULATIVE TOTAL FROM 1230PM THROUGH 7PM YESTERDAY
&&
BUNKERLocal storm report, Dec 30, 10:39 AM PST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1039 AM PST WED DEC 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW PAISLEY 42.69N 120.54W
12/30/2009 E1.0 INCH LAKE OR CO-OP OBSERVER
ESTIMATED ACCUMULATION...
&&
BUNKERThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 10:24 PM PST | Winter Weather Advisory | MFR | Siskiyou | 6 hr |
| Dec 30, 3:59 AM PST | High Wind Warning | MFR | Siskiyou | 39 hr |
| Dec 30, 4:00 AM PST | Winter Storm Warning | MFR | Siskiyou | 32 hr |
| Dec 30, 1:30 PM PST | Winter Weather Advisory | MFR | Modoc, Siskiyou | 23 hr |
Nearby
Wind Advisories in California, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.